American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37P05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Ming-Xi Wang. A dynamical Mordell-Lang property on the disk. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jung Kyu Canci and Laura Paladino. Preperiodic points for rational functions defined over a global field in terms of good reduction. Proc. Amer. Math. Soc. 144 (2016) 5141-5158.
Abstract, references, and article information   
View Article: PDF

[3] John R. Doyle. Preperiodic portraits for unicritical polynomials. Proc. Amer. Math. Soc. 144 (2016) 2885-2899.
Abstract, references, and article information   
View Article: PDF

[4] Joanna Furno. Haar measures and Hausdorff dimensions of $p$-adic Julia sets. Contemporary Mathematics 678 (2016) 187-196.
Book volume table of contents   
View Article: PDF

[5] Alina Ostafe and Min Sha. Counting dynamical systems over finite fields. Contemporary Mathematics 669 (2016) 187-203.
Book volume table of contents   
View Article: PDF

[6] Shilei Fan and Lingmin Liao. Dynamics of the square mapping on the ring of $p$-adic integers. Proc. Amer. Math. Soc. 144 (2016) 1183-1196.
Abstract, references, and article information   
View Article: PDF

[7] Rafe Jones. Fixed-point-free elements of iterated monodromy groups. Trans. Amer. Math. Soc. 367 (2015) 2023-2049.
Abstract, references, and article information   
View Article: PDF

[8] Xander Faber. Benedetto's trick and existence of rational preperiodic structures for quadratic polynomials. Proc. Amer. Math. Soc. 143 (2015) 685-694.
Abstract, references, and article information   
View Article: PDF

[9] Alon Levy, Michelle Manes and Bianca Thompson. Uniform bounds for preperiodic points in families of twists. Proc. Amer. Math. Soc. 142 (2014) 3075-3088.
Abstract, references, and article information   
View Article: PDF

[10] Benjamin Hutz. Determination of all rational preperiodic points for morphisms of PN. Math. Comp. 84 (2015) 289-308.
Abstract, references, and article information   
View Article: PDF

[11] Arman Mimar. On the preperiodic points of an endomorphism of $\mathbb{P}^{1} \times\mathbb{P}^{1}$ which lie on a curve. Trans. Amer. Math. Soc. 365 (2013) 161-193.
Abstract, references, and article information   
View Article: PDF

[12] Joseph H. Silverman. An algebraic approach to certain cases of Thurston rigidity. Proc. Amer. Math. Soc. 140 (2012) 3421-3434.
Abstract, references, and article information   
View Article: PDF

[13] Alina Ostafe and Igor Shparlinski. Degree growth, linear independence and periods of a class of rational dynamical systems. Contemporary Mathematics 574 (2012) 131-143.
Book volume table of contents   
View Article: PDF

[14] Dragos Ghioca and Thomas J. Tucker. Proof of a dynamical Bogomolov conjecture for lines under polynomial actions. Proc. Amer. Math. Soc. 138 (2010) 937-942. MR 2566560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia